应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 830-844    DOI: 10.1007/s10255-019-0856-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
An Inexact Affine Scaling Levenberg-Marquardt Method Under Local Error Bound Conditions
Zhu-jun WANG1, Li CAI2, Yi-fan SU3, Zhen PENG4
1 School of Computational Science and Electronics, Xiangtan 411104, China;
2 Shanghai Research Institute of Microwave Equipment, Shanghai 200063, China;
3 Hunan Institute of Engineering, Xiangtan 411104, China;
4 School of Mathematics and Computational Science, Xiangtan University, Xiangtan 411104, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9